MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; MUST MC SCREW Ø7X40 CANNULATED

MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; MUST MC SCREW Ø7X40 CANNULATED
Model Number 03.58.264
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient had primary spine surgery l3-l5.On (b)(6) 2025, the patient reported pain and during revision surgery, the surgeon discovered that vertebral fusion had failed and 3 screws were broken.The surgeon was able to remove all the broken screws and replace them.Also, construct was expanded with a screw in left s1.The surgery was completed successfully ((b)(4)).Presently, on (b)(6) 2025, the surgeon determined the s1 screw was implanted too low and needed re-adjustment.The surgery involved no new medacta implants, but did result in taking out the set screws, the rod and back out the left s1 screw to re-adjust its location and then re-implant the same rod and set screws.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10-11-2025.Lot 2325869: (b)(4) items manufactured and released on 03-08-2023.Expiration date: 2028-07-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clincal department.A revision surgery was performed a few days after the initial procedure solely to adjust the position of the left s1 screw.This was a surgical decision related to screw placement and is not associated with any device defect or failure.Root cause: the revision surgery was performed according to the surgical decision to adjust the position of the left s1 screw.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM
Common Device Name
MUST MC SCREW Ø7X40 CANNULATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23669493
Report Number3005180920-2025-01104
Device Sequence Number13223271
Product Code NKB
UDI-Device Identifier07630971293762
UDI-Public07630971293762
Combination Product (Y/N)N
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.264
Device Lot Number2325869
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale